Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 2, 2008, 3:23 PM CST for 18 counties in Texas. It took effect at Feb 3, 2008, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2008, 3:23 PM CST (21:23 UTC)
- In effect from
- Feb 3, 2008, 12:00 PM CST
- Expired
- Feb 3, 2008, 8:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 8 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.4 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3617 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 022123 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 323 PM CST SAT FEB 2 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM MST/6 PM CST THIS EVENING FOR THE LOWER ELEVATIONS OF THE GUADALUPE MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT AND HIGH TO VERY HIGH FIRE DANGER...... ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS EXCEPT THE PRESIDIO VALLEY...BIG BEND...AND TERRELL COUNTY... .SOUTHWEST 20 FOOT WINDS NEAR OR ABOVE 20 MPH WILL COINCIDE WITH MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT LATE THIS AFTERNOON ACROSS THE LOWER ELEVATIONS OF THE GUADALUPE MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS. THESE CONDITIONS WILL REDEVELOP BY SUNDAY AFTERNOON ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. NMZ114-115-TXZ258-030100- /O.NEW.KMAF.FW.W.0006.080202T2123Z-080203T0100Z/ /O.NEW.KMAF.FW.W.0007.080203T1800Z-080204T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 223 PM MST SAT FEB 2 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A SECOND RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY. SOUTHWEST 20 FOOT WIND SPEEDS AT OR ABOVE 20 MPH...COMBINED WITH RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT... AND VERY HIGH FIRE DANGER...WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD LATE THIS AFTERNOON AND AGAIN SUNDAY AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ TXZ045>048-050>053-057>063-067>070-074-075-030100- /O.NEW.KMAF.FW.W.0007.080203T1800Z-080204T0200Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS- 323 PM CST SAT FEB 2 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CST SUNDAY. SOUTHWEST 20 FOOT WIND SPEEDS AT OR ABOVE 20 MPH...COMBINED WITH AFTERNOON RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT... AND VERY HIGH FIRE DANGER...WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD SUNDAY AFTERNOON. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$
4 follow-up statements
000 WWUS84 KMAF 030144 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 744 PM CST SAT FEB 2 2008 ...A RED FLAG WARNING IS IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS EXCEPT THE PRESIDIO VALLEY... THE BIG BEND...AND TERRELL COUNTY FOR HUMIDITY BELOW 15 PERCENT AND 20 FOOT WINDS 20 MPH OR HIGHER... .STRENGTHENING DOWNSLOPE WINDS WILL SERVE TO FURTHER DRY THE AIR AND WITH UNSEASONALLY WARM THE TEMPERATURES THE MINIMUM RELATIVE HUMIDITY WILL BE ABLE TO FALL BELOW 15 PERCENT SUNDAY AFTERNOON. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-258-031200- /O.CON.KMAF.FW.W.0007.080203T1800Z-080204T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-GUADALUPE MOUNTAINS- 744 PM CST SAT FEB 2 2008 /644 PM MST SAT FEB 2 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM CST /11 AM MST/ TO 8 PM CST /7 PM MST/ SUNDAY... SOUTHWEST AND WEST 20 FOOT WIND SPEEDS AT OR ABOVE 20 MPH... COMBINED WITH RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT...AND VERY HIGH FIRE DANGER...WILL RESULT IN FAVORABLE CONDITIONS FOR FIRE GROWTH AND SPREAD SUNDAY AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$
000 WWUS84 KMAF 031226 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 626 AM CST SUN FEB 3 2008 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS EXCEPT THE PRESIDIO VALLEY...THE BIG BEND...AND TERRELL COUNTY FOR 20 FOOT WIND SPEEDS OF 20 MPH OR HIGHER...RELATIVE HUMIDITY OF 10 TO 15 PERCENT...AND HIGH TO VERY HIGH FIRE DANGER... NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-258-032200- /O.CON.KMAF.FW.W.0007.080203T1800Z-080204T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-GUADALUPE MOUNTAINS- 626 AM CST SUN FEB 3 2008 /526 AM MST SUN FEB 3 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 8 PM CST /7 PM MST/ THIS EVENING... SOUTHWEST 20 FOOT WIND SPEEDS AT OR ABOVE 20 MPH...COMBINED WITH AFTERNOON RELATIVE HUMIDITY OF 10 TO 15 PERCENT...AND VERY HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD THIS AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$
000 WWUS84 KMAF 032136 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 336 PM CST SUN FEB 3 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR ALL BUT THE PRESIDIO VALLEY...BIG BEND REGION...AND TERRELL COUNTY FOR SIGNIFICANT WINDS...DRY AIR RELATIVE HUMIDITY...AND HIGH TO VERY HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL BUT THE GUADALUPE MOUNTAINS FOR HIGH WINDS...LOW RELATIVE HUMIDITY... AND HIGH TO VERY HIGH FIRE DANGER... NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-040400- /O.NEW.KMAF.FW.A.0004.080204T1800Z-080205T0200Z/ /O.CON.KMAF.FW.W.0007.000000T0000Z-080204T0200Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS- 336 PM CST SUN FEB 3 2008 /236 PM MST SUN FEB 3 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING. SOUTHWEST 20 FOOT WIND SPEEDS AT OR ABOVE 20 MPH...COMBINED WITH AFTERNOON RELATIVE HUMIDITY OF 10 TO 15 PERCENT...AND VERY HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR FIRE GROWTH AND SPREAD THROUGH EARLY EVENING. LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER ARE ANTICIPATED MONDAY AFTERNOON...WHILE SOUTHWEST WINDS ARE EXPECTED TO BE STRONGER AREAWIDE. THESE CONDITIONS WILL PROMOTE FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$ NMZ114-TXZ258-040200- /O.CON.KMAF.FW.W.0007.000000T0000Z-080204T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 236 PM MST SUN FEB 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... SOUTHWEST 20 FOOT WIND SPEEDS AT OR ABOVE 20 MPH...COMBINED WITH AFTERNOON RELATIVE HUMIDITY OF 10 TO 15 PERCENT...AND VERY HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR FIRE GROWTH AND SPREAD THROUGH EARLY EVENING. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$ TXZ079>082-040400- /O.NEW.KMAF.FW.A.0004.080204T1800Z-080205T0200Z/ PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 336 PM CST SUN FEB 3 2008 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER ARE ANTICIPATED MONDAY AFTERNOON...WHILE SOUTHWEST WINDS ARE EXPECTED TO BE 20 MPH OR GREATER...WITH FREQUENT GUSTS OF 35 MPH OR GREATER...ESPECIALLY ON THE MARFA PLATEAU. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND- DRIVEN WILDFIRES. $$
000 WWUS84 KMAF 040212 AAA RFWMAF RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 812 PM CST SUN FEB 3 2008 ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL BUT THE GUADALUPE MOUNTAINS FOR HIGH WINDS...LOW RELATIVE HUMIDITY... AND HIGH TO VERY HIGH FIRE DANGER... NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-041100- /O.EXP.KMAF.FW.W.0007.000000T0000Z-080204T0200Z/ /O.CON.KMAF.FW.A.0004.080204T1800Z-080205T0200Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS- 812 PM CST SUN FEB 3 2008 /712 PM MST SUN FEB 3 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER ARE ANTICIPATED MONDAY AFTERNOON...WHILE SOUTHWEST WINDS ARE EXPECTED TO BE STRONGER AREAWIDE. THESE CONDITIONS WILL PROMOTE FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$ NMZ114-TXZ258-040315- /O.EXP.KMAF.FW.W.0007.000000T0000Z-080204T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 712 PM MST SUN FEB 3 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. POOR RECOVERY AND HIGH WINDS WILL CONTINUE TONIGHT. $$ TXZ079>082-041100- /O.CON.KMAF.FW.A.0004.080204T1800Z-080205T0200Z/ PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- 812 PM CST SUN FEB 3 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER ARE ANTICIPATED MONDAY AFTERNOON...WHILE SOUTHWEST WINDS ARE EXPECTED TO BE 20 MPH OR GREATER...WITH FREQUENT GUSTS OF 35 MPH OR GREATER...ESPECIALLY ON THE MARFA PLATEAU. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 2, 1:02 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 2, 1:02 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
102 PM CST SAT FEB 2 2008
.UPDATE...
MID LEVEL WINDS WILL INCREASE OVER THE GUADALUPE MOUNTAINS THIS
AFTERNOON. DESPITE THE CLOUD COVER OVER THE AREA...THINK WE COULD
SEE HIGH WINDS MATERIALIZE IN THE GUADALUPES THIS AFTERNOON AND
EARLY EVENING BEFORE WINDS SUBSIDE THERE. ONLY EXPECT A LOW EVENT
BUT 40+ MPH WINDS COULD AFFECT GUADALUPE PASS FOR A FEW HOURS.
OTHERWISE...WILL WARM TEMPERATURES A LITTLE AS READINGS WERE
APPROACHING MAXES FORECASTED EARLIER. FORTUNATELY...RH/S LOOK TO
STAY ABOVE 15 PERCENT IN THE GUADALUPE MOUNTAINS...SO WILL NOT
CHANGE THE FIRE WEATHER FORECAST AT THIS TIME. UPDATED PRODUCTS
WILL FOLLOW SHORTLY.
&&
.FIRE WEATHER...
RH/S WERE AT OR BELOW 15 PERCENT OVER MANY LOCATIONS THIS
AFTERNOON. HOWEVER...20 FOOT WIND SPEEDS WERE WELL BELOW 20 MPH
SUSTAINED. WIND IN THE GUADALUPE MOUNTAINS WERE STRONGER...BUT
RH/S THERE WERE WELL ABOVE 15 PERCENT...EXCEPT IN AN ISOLATED
LOCATION OR TWO.
WILL LIKELY ISSUE A RED FLAG WARNING FOR MOST OF LOWLANDS SUNDAY
AFTERNOON WITH THE NEXT FIRE WEATHER FORECAST ISSUANCE IN A COUPLE
OF HOURS. MAY INCLUDE THE ENTIRE AREA IN THE WARNING. MONDAY AND
WEDNESDAY MAY ALSO BE CRITICAL FIRE WEATHER DAYS. WILL
ELABORATE MORE ON BOTH WITH THE NEXT FWF ISSUANCE.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM 5 AM SUNDAY TO 5 PM MST MONDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
HIGH WIND WARNING FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR
THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...HIGH WIND WATCH FROM 6 AM CST /5 AM MST/ SUNDAY TO 6 PM CST /5
PM MST/ MONDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS.
HIGH WIND WARNING FROM NOON TODAY TO 6 PM MST THIS AFTERNOON FOR
THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
67/12Hazardous weather outlook, Feb 2, 1:15 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 115 PM CST SAT FEB 2 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-031915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 115 PM CST SAT FEB 2 2008 /1215 PM MST SAT FEB 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS OF 35 TO 45 MPH...AND GUSTS TO 60 MPH...WILL AFFECT THE GUADALUPE MOUNTAINS THIS AFTERNOON AND EARLY THIS EVENING BEFORE WINDS DECREASE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY STRONG WINDS ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS... AND THE DAVIS MOUNTAINS ABOVE 6000 FEET SUNDAY...SUNDAY NIGHT AND MONDAY. WINDY CONDITIONS WILL AFFECT MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS MONDAY AFTERNOON. DRY AND WINDY CONDITIONS WILL LIKELY LEAD TO CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO SUNDAY AFTERNOON...AND POSSIBLY AGAIN MONDAY. STRONG WINDS COULD AFFECT THE GUADALUPE MOUNTAINS AGAIN ON WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 1:29 PM CST | High Wind Warning | MAF | 6 hr | |
| Feb 2, 3:23 PM CST | Red Flag Warning | MAF | 4 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.